Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 61, NWS Cleveland, OH

December 5, 2011

NWS Cleveland, OH issued this small craft advisory at Dec 5, 2011, 9:01 AM EST. It took effect at Dec 5, 2011, 4:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2011, 9:01 AM EST (14:01 UTC)
In effect from
Dec 5, 2011, 4:00 PM EST
Expired
Dec 6, 2011, 9:40 PM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WHUS71 KCLE 051401
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
901 AM EST MON DEC 5 2011

LEZ142>149-052215-
/O.NEW.KCLE.SC.Y.0061.111205T2100Z-111206T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
901 AM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST TUESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY
  TONIGHT AND WAVES WILL BUILD TO 3 TO 5 FEET BY THIS EVENING.
  WINDS AND WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY
  CRITERIA BY LATE TUESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
702 
WHUS71 KCLE 052015
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EST MON DEC 5 2011

LEZ142>149-060415-
/O.EXT.KCLE.SC.Y.0061.111205T2100Z-111207T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 PM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST
TUESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY
  LATE EVENING AND WAVES WILL BUILD TO 4 TO 6 FEET. WINDS AND
  WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA BY LATE
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
802 
WHUS71 KCLE 060228
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EST MON DEC 5 2011

LEZ142>149-061030-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-111207T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
928 PM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY.

* WINDS AND WAVES: NORTH WINDS OF 15 TO 25 KNOTS WITH WAVES 4 TO
  6 FEET. WINDS AND WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY
  CRITERIA BY LATE TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
936 
WHUS71 KCLE 060814
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
314 AM EST TUE DEC 6 2011

LEZ142>149-061615-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-111207T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
314 AM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS WILL DIMINISH TO
  10 TO 15 KNOTS LATE THIS AFTERNOON. THIS WILL ALLOW WAVES OF 4
  TO 6 FEET TO SUBSIDE TO 3 TO 5 FEET.  THIS EVENING...WAVES WILL
  DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
948 
WHUS71 KCLE 061409
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
909 AM EST TUE DEC 6 2011

LEZ142>149-062215-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-111207T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
909 AM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO
  10 TO 15 KNOTS LATE THIS AFTERNOON. THIS WILL ALLOW WAVES OF 4
  TO 6 FEET TO SUBSIDE TO 3 TO 5 FEET BY LATE TODAY AND TO 2 TO 4
  FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
194 
WHUS71 KCLE 062014
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
314 PM EST TUE DEC 6 2011

LEZ142>149-070300-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-111207T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
314 PM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO
  5 TO 15 KNOTS THIS EVENING. THIS WILL ALLOW WAVES OF 3 TO 5 FEET
  TO SUBSIDE TO 2 TO 4 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
761 
WHUS71 KCLE 070240
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
940 PM EST TUE DEC 6 2011

LEZ142>149-070345-
/O.CAN.KCLE.SC.Y.0061.000000T0000Z-111207T0300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
940 PM EST TUE DEC 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 9:01 AM EST, 0 minutes earlier.

Area forecast discussion, Dec 5, 9:01 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
901 AM EST MON DEC 5 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT
TODAY AND TONIGHT.  THE LOW IS EXPECTED TO MOVE NORTHEAST OF THE
AREA BY TUESDAY MORNING. HIGH PRESSURE WILL BUILD SLOWLY EAST TO THE
LOCAL AREA TUESDAY AND WEDNESDAY. A COLD FRONT WILL MOVE SOUTHEAST
TOWARD THE AREA THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LARGE AREA OF RAIN SPREADING NORTHEAST AT THIS TIME. IT APPEARS THE
BULK OF THE RAIN WILL PASS OVER AREAS WEST OF THE LAKE COUNTY TO
STARK COUNTY LINE AS EXPECTED EARLIER. LATEST RADAR IMAGERY SHOWS
AREA OF RAIN IS FILLING IN A LOT MORE TO THE EAST OF THE ABOVE
MENTIONED LINE. WILL HOLD OFF ON EXTENDING FLOOD WATCH FURTHER EAST
DUE TO THE LIGHTER RAINFALL AMOUNTS EXPECTED. DAY SHIFT WILL NEED TO
MONITOR THE SITUATION AND DETERMINE WHETHER WATCH WILL NEED TO BE
EXTENDED EAST.

TEMPERATURES ONLY A FEW DEGREES BELOW FORECAST MAXIMUM HIGH
TEMPERATURES FOR THE DAY. I THINK WITH RAIN EXPECTED...WE WILL NOT
SEE MUCH IN THE WAY OF RISE IN TEMPERATURES.  ONLY A FEW DEGREES. SO
HIGH TEMPERATURES APPEAR TO BE ON TARGET FOR TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
ONCE LOW PRESSURE SYSTEM MOVES TO THE NORTHEAST OF THE AREA...COLD
AIR ADVECTION WILL BEGIN TO TAKE PLACE. THIS COULD CAUSE THE RAIN TO
BECOME MIXED WITH OR CHANGE TO SNOW IN THE WESTERN PORTIONS OF THE
FORECAST AREA LATER TONIGHT. A GRADUAL DECREASE IN PRECIPITATION IS
EXPECTED FROM WEST TO EAST ON TUESDAY.

HIGH PRESSURE IS EXPECTED TO MOVE EAST TOWARD THE REGION AND BRING
ANOTHER ROUND OF FAIR WEATHER WEDNESDAY THROUGH THURSDAY NIGHT.

TEMPERATURES WILL BE HOVERING NEAR OR SLIGHTLY BELOW NORMAL THROUGH
THIS PERIOD AS COLD AIR ADVECTION TAKES PLACE.  A REINFORCING SHOT
OF COLDER AIR WILL ARRIVE ON THURSDAY AS A COLD FRONT SLIDES
SOUTHEAST INTO THE REGION. THIS WILL SET THE STAGE FOR EVEN COLDER
AIR TO ARRIVE INTO THE WEEKEND.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
WHILE THERE ARE TIMING AND INTENSITY DIFFERENCES WITH THE
MODELS...THE BIG PICTURE IS THAT IT WILL BE GETTING COLDER NEXT
WEEKEND.  WITH THE COLD AIR WILL COME LAKE EFFECT SNOW.  STARTING
FRIDAY 12Z MODELS SHOW AN CANADIAN OR MODIFIED ARCTIC COLD FRONT
POISED TO ENTER THE AREA FROM THE NORTHWEST. BY AFTERNOON THE FRONT
WILL BE THROUGH THE AREA.  AT 12Z FRIDAY...MODELS IN GOOD AGREEMENT
WITH 850MB TEMPS WITH -6 TO -10C ACROSS THE AREA AND MUCH LOWER
TEMPS TO OUR NORTHWEST. WHILE THE ECMWF IS SLOWER...BY 00Z SATURDAY
MODELS SHOW -16C EITHER OVER THE AREA OR ABOUT TO MOVE IN. THIS
SHOULD GET THE LAKE BUBBLING UNLESS THE INVERSION IS TOO LOW.  FOR
NOW WILL ASSUME SNOW WILL DEVELOP. WOULD EXPECT SNOW TO ACCOMPANY
THE FRONT AND THEN LES TO DEVELOP LATE FRIDAY AND FRIDAY NIGHT WITH
LOCATION DEPENDING ON EXACT WIND DIRECTION.  LES TO CONTINUE
SATURDAY THROUGH AT LEAST THE FIRST HALF OF THE DAY BEFORE WARM
ADVECTION AND HIGH PRESSURE SHUT THE LAKE DOWN. ELSEWHERE THE
SURFACE HIGH TO OUR SOUTH WILL LIKELY PROVIDE SUNNY TO PC SKIES
ANYWHERE NOT DOWNSTREAM FRONT THE LAKE. SUNDAY EXPECT FAIR AND
WARMER.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
RADAR SHOWS WIDESPREAD RAIN MOVING NORTHEAST ACROSS THE AREA AT
THIS TIME WITH DEEP MOISTURE WELL SOUTHWEST OF THE AREA TRACKING
NORTHEAST. COLD FRONT BISECTING THE AREA WILL DRIFT SLOWLY
SOUTHEAST DURING THE PERIOD...EVENTUALLY EXITING THE AREA AFTER
00Z. CONDITIONS ACROSS THE EAST ARE MFR. EXPECT THIS TO DROP TO
IFR/LIFR THROUGH THE MORNING. OTHERWISE EXPECT WIDESPREAD IFR
THROUGH THE PERIOD WITH SOME IMPROVEMENT TOWARDS THE END OF THE
PERIOD.

OUTLOOK...NON VFR PROBABLY CONTINUING TUESDAY INTO WEDNESDAY
MORNING ACROSS NE OH/NW PA AND THEN AGAIN TOWARD FRIDAY.

&&

.MARINE...
COLD FRONT ACROSS LAKE ERIE EARLY THIS MORNING. FRONT WILL DRIFT
SOUTHEAST OF THE LAKE TODAY. WINDS ARE INITIALLY FAIRLY LIGHT BUT
SHOULD PICK UP OUT OF THE NORTH TODAY BEHIND THE FRONT. WILL
LIKELY NEED A SMALL CRAFT ADVISORY LATE AFTERNOON OR EARLY EVENING
SO HAVE DECIDED TO GO AHEAD AND ISSUE FOR 10 AM UPDATE. HIGH
PRESSURE BUILDS ACROSS THE CENTRAL LAKES TUESDAY MAINTAINING THE
NORTH FLOW. WEDNESDAY THE AXIS OF THE HIGH WILL CROSS THE LAKE AND
ALLOW WINDS TO BECOME LIGHT. FRIDAY A STRONG COLD FRONT WILL CROSS
THE LAKE. AHEAD OF THE FRONT EXPECT INCREASING SOUTHWEST FLOW
THURSDAY...FOLLOWED BY WEST TO NORTHWEST FRIDAY. WOULD EXPECT A
SMALL CRAFT ADVISORY AGAIN ON WEDNESDAY NIGHT OR THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ003-006>013-017>022-
     027>032-036>038-047.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM EST
     TUESDAY FOR LEZ142>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...TK
AVIATION...TK
MARINE...ADAMS/TK
Hazardous weather outlook, Dec 5, 4:14 AM EST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EST MON DEC 5 2011

OHZ003-006>013-017>022-027>032-036>038-047-060915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
414 AM EST MON DEC 5 2011

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

WITH THE GROUND ALREADY SATURATED AND RIVERS RUNNING HIGH...IT IS
POSSIBLE THAT THE RAINFALL THAT OCCURS TODAY THROUGH MONDAY NIGHT
COULD CAUSE SOME RIVERS TO RISE ABOVE FLOOD STAGE TOWARD MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-023-033-089-PAZ001>003-060915-
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
414 AM EST MON DEC 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WITH THE GROUND ALREADY SATURATED AND RIVERS RUNNING HIGH...IT IS
POSSIBLE THAT THE RAINFALL THAT OCCURS TODAY THROUGH MONDAY NIGHT
COULD CAUSE SOME RIVERS TO RISE ABOVE FLOOD STAGE TOWARD MID WEEK.

WHILE SOME SNOW WILL LIKELY OCCUR MID AND LATE WEEK...MODELS ARE
BEGINNING TO SHOW THE POTENTIAL FOR ACCUMULATING LAKE EFFECT SNOW
SATURDAY OVER THE SNOW BELTS OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. WHILE THIS IS FAR FROM CERTAIN...RESIDENTS OF
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD MONITOR THE
FORECASTS FOR THE POSSIBILITY OF SNOW NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-060915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
414 AM EST MON DEC 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 3:07 AM ESTFlood WatchCLEAshland, Crawford, Cuyahoga, Erie, Geauga, Hancock and 19 more24 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood62 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLELucas, Wood54 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLEMarion56 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLEMarion5 days
Dec 5, 10:38 AM ESTRiver Flood WarningCLEHolmes, Wayne6 days
Dec 5, 3:58 PM ESTAreal Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland18 hr
Dec 5, 4:02 PM ESTAreal Flood AdvisoryCLEHolmes, Medina, Stark, Summit, Wayne18 hr
Dec 5, 5:02 PM ESTRiver Flood WarningCLEHancock22 hr
Dec 5, 5:25 PM ESTAreal Flood AdvisoryCLEHancock, Seneca, Wood, Wyandot16 hr

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.